It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-01-2005, 10:50 PM   #1
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 24
flamingos HB User
2nd initial breakout?

I just started my second month of accutane and my derm raised my dose from 40 to 60. I'm noticing a bit of what seems like another initial breakout. Nothing horrible, just more big whiteheads and nasty stuff coming from my skin. Has anyone else experienced another breakout after raising their dose?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Initial breakout on Yasmin.. Sable Acne 2 01-30-2011 09:43 AM
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 02:49 PM
Initial Breakout from Accutane jack27514 Acne 14 06-05-2006 06:30 PM
Retin A micro & initial breakout surfnchick Acne 4 03-01-2006 03:22 PM
Accutane - The lower the dose, the less severe of an initial breakout?? Cassie4u22 Acne 4 06-08-2005 11:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!